# SDR ASOA20121205153

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 30,960 hours, 30,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567011006
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION THE RT WING SKIN WAS FOUND TO HAVE A .70" LOG CRACK AT THE CUT-OUT FOR THE SPOILER CENTER HINGE POINT.   INSTALLED A REPAIR DOUBLER TO THE AFFECTED AREA AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
